# SDR QMLA202312231222

- Difficulty date: December 23, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N11YQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8156
- Aircraft time: 6,000 hours, 9,012 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 7,438 hours, 12,258 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE AIRCRAFT HAD SIGNIFICANT INCREASED RIGHT CYCLIC PRESSURE THAT SUDDENLY RELEASED CAUSING THE AIRCRAFT TO SLIGHTLY JOLT TO THE RIGHT.  THE FLIGHT WAS ABORTED AND AIRCRAFT SAFELY LANDED BACK AT BASE.
